MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J532H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot pdz556, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a lateral incision and suture of perineum procedure on 10/11/2020; and suture was used.During the procedure, the suture pulled off the needle while sewing the muscle layer.The needle was located by ultrasound and retrieved.There were no adverse patient consequences reported.No additional information could be provided.

Brand Name
VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10748742
Report Number2210968-2020-08403
Device Sequence Number3899345
Product Code GAM
UDI-Device Identifier10705031040984
UDI-Public10705031040984
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberJ532H
Device Catalogue NumberJ532H
Device Lot NumberPDZ556
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR